Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Mar 24, 2016, 3:21 PM EDT for Glades County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2016, 3:21 PM EDT (19:21 UTC)
- Expired
- Mar 24, 2016, 4:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Miami, FL
County Glades County, FL
The radar
The Melbourne radar (KMLB), 120 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.8
The text
As transmitted.
103
WWUS82 KMFL 241921
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU MAR 24 2016
FLZ063-066-242015-
GLADES-HENDRY-
321 PM EDT THU MAR 24 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GLADES AND NORTH CENTRAL
HENDRY COUNTIES...
AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOORE HAVEN...
MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOORE HAVEN...LAKEPORT...BUCKHEAD RIDGE...BRIGHTON SEMINOLE RESERVATION...
LAKE HICPOCHEE AND INDIAN PRAIRIE CANAL MOUTH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
2714 8087 2720 8082 2718 8080 2713 8079
2706 8085 2700 8087 2695 8100 2689 8100
2688 8092 2670 8100 2675 8123 2712 8125
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1921Z 202DEG 27KT 2682 8112
$$
MJHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Mar 24, 2:05 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 24, 2:05 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
205 PM EDT THU MAR 24 2016
.AVIATION...
INITIALLY WAS RE-CONSIDERING VCTS FOR MOST OF THE TERMINALS BUT
THERE IS CURRENTLY ACTIVE THUNDERSTORMS INTERIOR SOUTH FLORIDA
PENINSULA. FOR THE ATLANTIC COAST TERMINALS...DELAYED ON-SET OF
THE VCTS UNTIL 20Z BUT LOWER CONFIDENCE. FOR TERMINAL KAPF VCTS
ASSIGNED AT 19Z WITH ACTIVE THUNDERSTORMS INTERIOR COLLIER COUNTY.
WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS...VERY BRIEF IFR
CONDITIONS MAY BE POSSIBLE BUT NOT CONFIDENT ENOUGH TO INCLUDE IN
TAF'S WILL AMEND AS/IF NEEDED. THERE COULD BE A MID/UPPER-LEVEL
SHORT WAVE APPROACHING REGION EASTERN GULF WITH PROB 30 TS FROM
06-09Z FOR TERMINAL KAPF.
60
&&
.PREV DISCUSSION... /ISSUED 121 PM EDT THU MAR 24 2016/
UPDATE...
AN UPDATE TO FOCUS THIS AFTERNOON AND EVENING SHOWER AND
THUNDERSTORM CHANCES ON INTERIOR SECTIONS PARTICULARLY NEAR LAKE
OKEECHOBEE WHERE WEAK CONFLUENCE...INCREASING LOW LEVEL MOISTURE
AND WARM AIR ADVECTION WILL BRING BETTER CHANCES FOR CONVECTION.
OTHERWISE NO CHANGES.
PREV DISCUSSION... /ISSUED 1132 AM EDT THU MAR 24 2016/
UPDATE...
UPDATED THE SHORT TERM FORECAST FOR THE SHOWER ACTIVITY ACROSS THE
GULF WATERS... MAINLAND MONROE AND MIAMI DADE COUNTIES. NO
THUNDERSTORMS HAVE BEEN NOTED YET ACROSS THE REGION. OTHERWISE
THE MAIN SHOWER ACTIVITY AND INCREASING CHANCES OF THUNDERSTORMS
IS STILL EXPECTED TO BE IN THE AFTERNOON AND EARLY EVENING HOURS
WITH A FEW STRONG STORMS POSSIBLE...SO NO CHANGE FROM THE PREVIOUS
SYNOPTIC REASONING.
60
PREV DISCUSSION... /ISSUED 810 AM EDT THU MAR 24 2016/
AVIATION...
SOUTHEAST TO EAST SOUTHEAST REGIONAL WINDS WILL CONTINUE TO
INCREASE THIS MORNING TO THE 10 TO 15 KNOT RANGE. STRATOCUMULUS
WILL CONTINUE TO STREAM INTO THE REGION WITH LIGHT TO MODERATE
EMBEDDED SHOWERS...OCCASIONAL CEILINGS IN THE 3-6KFT CEILINGS ARE
POSSIBLE. VERY BRIEF PERIODS OF MVFR CEILING CONDITIONS MAY BE
POSSIBLE FOR THE EAT COAST TERMINALS THROUGH 18Z WITH THE
OCCURRENCE OF SHOWERS...BUT NOT CONFIDENT ENOUGH TO INCLUDE IN
TAF'S...WILL AMEND IF/AS NECESSARY. BY 18Z ALL SOUTH FLORIDA
TERMINALS ASSIGNED VCTS AS REGIONAL INSTABILITY INCREASES IN THE
AFTERNOON AND EARLY EVENING.
60
PREV DISCUSSION... /ISSUED 417 AM EDT THU MAR 24 2016/
A FEW STRONG STORMS POSSIBLE THIS AFTERNOON AND THROUGH THE
WEEKEND...
DISCUSSION...
TODAY THROUGH SATURDAY...AN UNSETTLED WEATHER PATTERN WILL BE IN
PLACE INTO THE UPCOMING WEEKEND. ALOFT, A BROADER TROUGH WILL SET
UP OVER THE CENTRAL AND EASTERN US WITH SEVERAL SHORTWAVES
ROTATING THROUGH THE DEEP SOUTH AND GULF OF MEXICO AS A MORE
ACTIVE SOUTHERN UPPER LEVEL JET STREAMS ACROSS THE GULF.
TEMPERATURES AT 500 MB DECREASE FROM AROUND -9C ON LAST NIGHT'S
SOUNDING TO -10C THIS AFTERNOON, AND EVEN MORE NOTABLY, -11C TO -
12C FOR FRIDAY AND SATURDAY AFTERNOONS. WHILE THESE TEMPERATURES
ARE NOT STATISTICALLY COLDER THAN NORMAL, WHEN COUPLED WITH
SURFACE AND LOW LEVEL TEMPERATURES RUNNING WELL ABOVE NORMAL, MID
LEVEL LAPSE RATES WILL STEEPEN CONSIDERABLY TO 6.0-6.5 C/KM TODAY
AND SUNDAY, AND 7C/KM ON FRIDAY AND SATURDAY.
LOW LEVEL FLOW HAS ALREADY VEERED MORE SOUTHERLY THIS MORNING,
ADVECTING THE DEEPER MOISTURE POOLED TO OUR SOUTH BACK ACROSS THE
REGION. THIS WILL PUSH PWATS TO 1.5-2" FOR THE NEXT FEW DAYS, AROUND
2 STANDARD DEVIATIONS ABOVE NORMAL.
SEA BREEZE DEVELOPMENT EACH DAY WILL AIDE SHOWER AND THUNDERSTORM
INITIATION, WITH THE HIGHEST COVERAGE GENERALLY IN THE AFTERNOONS
AND EVENINGS DUE TO THE COMBINATION OF DAYTIME HEATING AND SEA
BREEZE CONVERGENCE. GIVEN THE UPPER LEVEL SUPPORT AND STEEPENING
LAPSE RATES, STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON.
HOWEVER, CONDITIONS FOR STRONG TO POTENTIALLY SEVERE STORMS ARE A
BIT MORE FAVORABLE ON FRIDAY AND SATURDAY WITH THE COLDEST
TEMPERATURES AND THE PROXIMITY OF A SURFACE FRONT ACROSS NORTH-
CENTRAL FL. SPC HAS PLACED ALL OF SOUTH FLORIDA IN A MARGINAL RISK
FOR FRIDAY, AND AREAS AROUND LAKE OKEECHOBEE IN A MARGINAL RISK
FOR SATURDAY.
HIGH TEMPERATURES WILL CLIMB INTO THE LOW TO MID 80S, WITH DEWPOINTS
IN THE UPPER 60S AND LOW 70S, MAKING IT SEEM SUMMER LIKE AT
TIMES.
THE RETURN OF THIS WET AND WARMER PATTERN OVER THE NEXT SEVERAL DAYS
IS A GOOD TIME TO REMEMBER THAT WHEN THUNDER ROARS, GO INDOORS! WITH
MANY SOUTH FLORIDA AREA SCHOOLS IN THEIR SPRING BREAK AT THE MOMENT,
REPEATING THIS MESSAGE OVER THE NEXT SEVERAL DAYS AND THROUGH THE
SUMMER COULD HELP SAVE A LIFE!
NEXT WEEK... STRONGER UPPER LEVEL WAVE MOVING THROUGH THE TN/OH
VALLEY WILL LEAD TO CYCLOGENESIS ALONG THE FRONTAL BOUNDARY, LIFTING
IT A LITTLE FURTHER NORTH BACK INTO THE NORTHERN GULF COAST ON
SUNDAY. SURFACE LOW THEN TAKES OFF UP THE EASTERN SEABOARD ON
MONDAY, BRINGING THE FRONT INTO SOUTH FLORIDA. HOWEVER, NEITHER LONG
RANGE MODEL BRINGS THE BOUNDARY COMPLETELY THROUGH THE REGION. AS
ALWAYS, THERE ARE SOME DIFFERENCES THIS FAR OUT. BUT, NEXT WEEK
LOOKS LIKE A CONTINUATION OF WARM AND WET WEATHER.
MARINE...
SOUTHEAST WINDS 10-15KTS TODAY AND TONIGHT VEERING SOUTH-SOUTHWEST
ON FRIDAY AS RIDGE RETREATS AND FRONTAL BOUNDARY DROPS INTO NORTH-
CENTRAL FLORIDA. LIGHT AND VARIABLE FLOW EXPECTED SATURDAY,
INCREASING BACK OUT OF THE SOUTH-SOUTHEAST 10-15KTS SUN AND MON.
SEAS 1-3FT THROUGH THE WEEKEND.
MAIN CONCERN THROUGH THE WEEKEND WILL BE SHOWERS AND THUNDERSTORMS,
ALONG WITH THE POTENTIAL FOR GUSTY WINDS AND FREQUENT CLOUD TO WATER
LIGHTNING STRIKES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 73 86 71 85 / 50 60 20 40
FORT LAUDERDALE 75 86 73 86 / 50 50 10 30
MIAMI 75 85 72 85 / 50 50 10 30
NAPLES 71 84 70 87 / 40 40 20 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR FLZ168-172-
173.
AM...NONE.
GM...NONE.
&&
SHORT TERM...
LONG TERM....
AVIATION...60/BDHazardous weather outlook, Mar 24, 4:09 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 409 AM EDT THU MAR 24 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 242200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 409 AM EDT THU MAR 24 2016 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... ...A FEW STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG ALL ATLANTIC COAST BEACHES. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING OVER ALL OF SOUTH FLORIDA. A FEW OF THE STORMS COULD BECOME STRONG WITH THE PRIMARY IMPACTS BEING FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. WIND: WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK ACROSS ALL OF SOUTH FLORIDA. SOME OF THE STORMS ON FRIDAY AND SATURDAY COULD EVEN BECOME STRONG WITH HAIL, GUSTY WINDS UP TO 50 MPH, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. THE RIP CURRENT RISK WILL REMAIN ELEVATED ALONG THE ATLANTIC BEACHES ON FRIDAY BEFORE DECREASING THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Mar 24, 2:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 210 PM EDT THU MAR 24 2016 FLZ070-071-073-241900- INLAND MIAMI-DADE COUNTY-INLAND BROWARD COUNTY-INLAND COLLIER COUNTY- 210 PM EDT THU MAR 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BROWARD... SOUTHEASTERN COLLIER AND NORTHWESTERN MIAMI-DADE COUNTIES... AT 209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DADE-COLLIER TRAINING AIRPORT...OR 12 MILES NORTHEAST OF MONROE STATION...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DADE-COLLIER TRAINING AIRPORT AND BIG CYPRESS NATIONAL PRESERVE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI. LAT...LON 2584 8093 2590 8102 2618 8091 2601 8064 TIME...MOT...LOC 1809Z 213DEG 13KT 2594 8091 MJH
Special weather statement, Mar 24, 2:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 250 PM EDT THU MAR 24 2016 FLZ063-066-070-241930- INLAND COLLIER COUNTY-GLADES-HENDRY- 250 PM EDT THU MAR 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLLIER...SOUTH CENTRAL GLADES AND NORTHERN HENDRY COUNTIES... AT 250 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEVILS GARDEN... OR 8 MILES SOUTHWEST OF MONTURA...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEWISTON...MOORE HAVEN...MONTURA...FELDA...DEVILS GARDEN...ORTONA...PORT LA BELLE...HARLEM...LAKE HICPOCHEE AND KERI. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MIAMI. LAT...LON 2645 8110 2653 8144 2691 8133 2679 8087 TIME...MOT...LOC 1850Z 204DEG 27KT 2659 8121 MJH
Special weather statement, Mar 24, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU MAR 24 2016
FLZ063-066-242015-
GLADES-HENDRY-
321 PM EDT THU MAR 24 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GLADES AND NORTH CENTRAL
HENDRY COUNTIES...
AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOORE HAVEN...
MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOORE HAVEN...LAKEPORT...BUCKHEAD RIDGE...BRIGHTON SEMINOLE RESERVATION...
LAKE HICPOCHEE AND INDIAN PRAIRIE CANAL MOUTH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
2714 8087 2720 8082 2718 8080 2713 8079
2706 8085 2700 8087 2695 8100 2689 8100
2688 8092 2670 8100 2675 8123 2712 8125
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1921Z 202DEG 27KT 2682 8112
MJHThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 2:10 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Mar 24, 2:50 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Mar 24, 3:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Mar 24, 4:00 PM EDT | Special Weather Statement | MFL | Broward | 60 min |
| Mar 24, 4:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 47 min |
| Mar 24, 4:59 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Mar 24, 5:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Mar 24, 6:08 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Mar 24, 6:33 PM EDT | Areal Flood Advisory | MFL | Broward | 117 min |
| Mar 24, 6:49 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 26 min |
| Mar 24, 6:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 24, 7:52 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 53 min |
| Mar 24, 7:57 PM EDT | Special Marine Warning | MFL | 63 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.